# SDR AALA20031286

- Difficulty date: November 17, 2003
- Submitted: November 18, 2003
- Operation: Air carrier
- Aircraft: N195AN
- Make and model: Boeing 757223
- Aircraft serial: 32389
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fseu
- Part number: 285N001140
- Condition: Loose
- Location: E/E Bay
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: K

## Discrepancy

MIA  T921/17  EN ROUTE MCO-MIA TRAILING EDGE FLAPS DISAGREE LIGHT ON ENGINE INDICATING AND CREW ALERT SYSTEM. LANDED MIA WITHOUT INCIDENT WITH FLAPS AT 20 ABNORMAL CONFIGURATION. RESEATED NUMBER ONE FLAP/SLAT ELECTRICAL UNIT. SYSTEM GROUND CHECKED NORMAL OPERATION.  CLOSED
